# SDR ASOA2013120309522

- Difficulty date: November 6, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 23,677 hours, 22,499 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Shield
- Condition: Damaged
- Location: Wire Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT IDG HARNESS T2 & T3 CLOTH SHIELDING HAS HOLES.  REPAIRED DAMAGED CLOTH SHIELDING IAW REO 601R-24-21-004, NO DAMAGE FOUND TO WIRE CORE.   COMPLIED WITH ECTC REO 601R 24-21-004 AND GREO 601R-24-21-004, REV A.  MAJOR REPAIR.
